# SDR DALA2024100409687

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0590907) MISSING MATERIAL ON SEAT TRACK RBL 44 (OUTBOARD) ON STA 727J + 5 IN. SEAT TRACK RBL 44 (OUT BOARD) ON STA 727J + 5 IN WAS REPAIRED B737-800 SRM 53-00-52-2R PROCEDURE 5 REPAIR 5.
